# SDR AU981103

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 18 CONTAINED STRESS CORROSION AND CRACKING IN FLANGES.  A HOLE MEASURING 63.5 MM BY 25.4 MM (2.5 INCHES BY 1 INCH) WAS FOUND JUST BELOW FLOOR LEVEL AT THE RT SERVICE DOOR.
